# SDR SWAA2024051575692

- Difficulty date: April 16, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROXIMATELY: 0.327 INCH 2024- 259270<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] REPAIRED HORIZONTAL PRESSURE DECK WEB LOCATED BETWEEN BS 663.75 TO BS 675 AND RBL30 TO RBL60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51?2R-2 REPAIR 2 SEE INDIVIDUALS SIGN OFF BELOW;[04] REPAIRED HORIZONTAL PRESSURE DECK WEB LOCATED BETWEEN BS 663.75 TO BS 675 AND RBL30 TO RBL60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51?2R-2 REPAIR 2 SEE INDIVIDUALS SIGN OFF BELOW. JOB COMPLETED
